Select your text size  for this site here: Small Text Normal Text Large Text Extra Large Text

Note: Some of the graphical elements of this site are only visible to browsers that support accepted web standards. The content of this site is, however, accessible to any browser or Internet device.


Pub. ID 1627

  Internal author     Old internal author  

Title:
A Non-Parametric Approach to Pricing and hedging Derivative Securities: with an Application to LIFFE Data
Authors:
Barria J. A. and Hall S. G.
Publication:
"A Non-Parametric Approach to Pricing and hedging Derivative Securities: with an Application to LIFFE Data", Barria J. A. and Hall S. G., Computational Economics 19 (3) pp.303-322 (2002)
Publication Date:
01/02/2002
ISBN:

ISSN:


Abstract: